# SDR DALA2014092405206

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 33,706 hours, 17,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 10 INOPERATIVE.  FOUND PIN PUSHED OUT AT CONNECTOR.  RESEATED PIN, OPS CHECKED NORMAL.
